MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX ST MESH; SURGICAL MESH
Catalog Number 1201015
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Stenosis (2263)
Date of Event 10/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-sep-2019) is considered to be a best estimate.This emdr represents the bard phasix st mesh (device 2).An additional supplemental emdr was submitted to represent the bard ventralex st (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2018 - patient was diagnosed with ventral hernia thereby underwent open repair with the implant of ventralex st mesh (device 1).Per op notes, "midline incision was made, a medium sized ventralex st mesh (device 1) was placed into the fascial edges." (b)(6) 2020 - patient was diagnosed with hiatal hernia and chronic gerd thereby underwent open repair with the implant of phasix st mesh (device 2).(note: no op notes were provided in mr).(b)(6) 2020 - patient was diagnosed with esophageal stenosis after fundoplication with dysphagia, epigastric pain and extensive adhesions thereby underwent laparoscopic repair.Per op notes, "lysis of adhesions of the omentum from the anterior abdominal wall to the old mesh.There were adhesions above the level of the hiatus fairly intense that were taken down.".

Brand Name
PHASIX ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22858497
Report Number1213643-2025-00783
Device Sequence Number15760738
Product Code OWT
UDI-Device Identifier00801741095344
UDI-Public(01)00801741095344(17)210828(10)HUDW1431
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K143380
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2021
Device Catalogue Number1201015
Device Lot NumberHUDW1431
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale